# SDR REXA2020122100839

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 29,204 hours, 19,649 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: CC67010046
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER BUTT STRAP COMMON TO LOWER WING PLANK HAS 1 EA 2ND OVERSIZE 3/8 HOLE LOCATED IN COLD WORK AREA OF TRUNNION.  REPAIRED AREA, IAW REO 690-57-21-380 REV-- DATED 12/15/20.
